# SDR LR7A07156

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC7201 FOUND NR 3 ENG NACELLE FWD BULKHEAD RT OUTER CAP TEE CRACKED AT FS 410R PPWL10.  REPAIR ACCOMPLISHED IAW LAC MEA 382-54-07-081.
